# SDR R61A201305070447

- Difficulty date: May 7, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 9,645 hours, 9,444 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH INTO DEN FROM RAP, CAPTAIN REPORTED ELECTRICAL SMOKE SMELL IN CABIN.  TOWER DECLARED EMERGENCY AND EMERGENCY TRUCKS WERE ROLLED.  CREW LANDED WITHOUT INCIDENT AND EMERGENCY TRUCKS FOLLOWED AIRCRAFT TO THE GATE.  AT THE GATE FIRE DEPARTMENT CHECKED CABIN WITH EQUIPMENT AND FOUND NO EVIDENCE OF FIRE.  FIRE DEPARTMENT BELIEVES IT WAS A PASSENGER DEVICE THAT CAUSED THE SMOKE SMELL.  PER BOMBA AMM, AIRCRAFT IS GOOD FOR SERVICE.
